I have six days of injections behind me now. This morning the pergoveris burned a bit going in again and was very unpleasant. I've been warming the bottles up with my hands a little first as maybe the fact they were in fridge and therefore cold, is the reason it was burning. I tried that the past two days and it seemed to be helping as the mixture didn't hurt going in. All in all I would say the injections have been getting easier. That said, it's still the least fun part of my day and my stomach feels like a pin cushion!
Yesterday I had some stomach cramps and felt bloated and uncomfortable, probably since my ovaries are starting to grow to produce lots of follicles. I was out in town with some friends but wasn't able to stay out too long. Once I got home I put a hot water bottle on my stomach and changed into comfortable tracksuit bottoms and then I felt better. Apart from the cramps which come and go I've been feeling mostly fine though, no nausea or any other bad side effects so far.
Will let you know how tomorrow goes. Let's hope everything is looking good!